# SDR SWAA2022123073963

- Difficulty date: November 20, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500d S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO BULKHEAD, BS 500D,  LBL 6, S28L, WL 156, INTERCOSTAL SUPPORT ANGLE WAS CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, AND DWG 143A7902.
